# SDR UALA2013061704156

- Difficulty date: June 13, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 38,436 hours, 16,743 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unsecure
- Location: Row 37 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS AT ROW 37 ABC, LOOSE.  SECURED SEATS AT ROW 37 ABC OK TO CONTINUE.
